MathSciNet Relay Station
MathSciNet bibliographic data
MR1665774 94B60
Calderbank, A. Robert; Rains, Eric M.; Shor, P. W.; Sloane, Neil J. A. Quantum error correction via codes over ${\rm GF}(4)$. IEEE Trans. Inform. Theory 44 (1998), no. 4, 1369–1387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement